ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > CO-EXISTING CONDITIONS > Bipolar
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 08-23-16, 06:49 PM
llamaswithbutts llamaswithbutts is offline
Newbie
 

Join Date: Aug 2016
Location: Corpus Christi
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
llamaswithbutts is on a distinguished road
Is it normal to feel this way on Vyvanse?

First off I'd like to say I was diagnosed with ADHD by a professional at age 7.

I started on Amphetamine Salts ER (Adderall) a while back, and wanted to explain how I feel in hopes to get an answer. When I started taking it, I weighed around 175 pounds. The first side effect I noticed was weight loss. Then noticed teeth grinding, extremely calm mood, and increased organization habits. My grades rose significantly well, but for some reason I didn't like the medication at first. It made me feel like someone I didn't want to be. I kind of forced myself to talk to people rather than having all of these internal thoughts. I was always on top of my game though, always checking if I had my supplies for school, etc. Things have been fine until 6 or so months after I had taken the medicine initially. The side effects I had noticed were: euphoria, major increase in socializing skills, and even extreme euphoria (depending on the situation). I am always in a happy mood except if anything depressing was mentioned. Whenever I'm off of my medication I notice: social personality, extremely impulsive, extreme boredom (depending on the situation), decreased motivation to do tasks that require physical or (excessive) mental processing, and tendency to annoy people out of curiosity, waking up in the middle of the night, and difficulty falling asleep. It's very frightening to have all of these significantly different side effects in a short period of time. So I just decided to finally ask on a forum if there is an explanation to what this is from.

Btw, posted this on Bipolar sub forum since close relatives are diagnosed with ADHD/Bipolar.

1 more thing =P. My Mom did pretty ****ty in school and most likely had signs of ADHD in her childhood (but don't know much more than that), as did I And did my grandpa, and my father. Would any of that be a factor in to what it could be, apart from Bipolar?
Reply With Quote
  #2  
Old 08-24-16, 01:15 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,735
Thanks: 5,710
Thanked 32,043 Times in 14,821 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Is it normal to feel this way on Vyvanse?

I am not sure what you are asking, could you clarify? are you asking if you have bipolar or adhd? Or just if vyvanse is supposed to feel this way? If I had those types of side effects and they outweighed the positives, I would talk to my doctor about switching to something else.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
  #3  
Old 08-24-16, 06:48 PM
llamaswithbutts llamaswithbutts is offline
Newbie
 

Join Date: Aug 2016
Location: Corpus Christi
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
llamaswithbutts is on a distinguished road
Re: Is it normal to feel this way on Vyvanse?

Quote:
Originally Posted by sarahsweets View Post
I am not sure what you are asking, could you clarify? are you asking if you have bipolar or adhd? Or just if vyvanse is supposed to feel this way? If I had those types of side effects and they outweighed the positives, I would talk to my doctor about switching to something else.
Essentially wondering what is all of these different side effects are. Could it be the medication wearing off? Thanks.
Reply With Quote
Sponsored Links
  #4  
Old 08-24-16, 11:32 PM
Laserbeak's Avatar
Laserbeak Laserbeak is offline
ADDvanced Forum ADDvocate
 

Join Date: Jul 2013
Location: New York, NY USA
Posts: 1,872
Blog Entries: 1
Thanks: 522
Thanked 1,548 Times in 931 Posts
Laserbeak is a splendid one to beholdLaserbeak is a splendid one to beholdLaserbeak is a splendid one to beholdLaserbeak is a splendid one to beholdLaserbeak is a splendid one to beholdLaserbeak is a splendid one to beholdLaserbeak is a splendid one to beholdLaserbeak is a splendid one to behold
Re: Is it normal to feel this way on Vyvanse?

Quote:
Originally Posted by llamaswithbutts View Post
Essentially wondering what is all of these different side effects are. Could it be the medication wearing off? Thanks.

Well teeth grinding is a common side effect of most (if not all) stimulants. Amphetamines (Vyvanse, as I understand, is an amphetamine), Ritalin, MDMA (a type of amphetamine too), cocaine... And no, the grinding stops as the drug wears off.

BTW: What kind of llamas don't have butts?
__________________
A distraught patient phoned her doctor's office. "Was it true," the woman
inquired, "that the medication the doctor had prescribed was for the rest
of her life?"

She was told that it was. There was just a moment of silence before
the woman proceeded bravely on. "Well, I'm wondering, then, how serious my
condition is. This prescription is marked `NO REFILLS'".
Reply With Quote
  #5  
Old 08-25-16, 04:47 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,735
Thanks: 5,710
Thanked 32,043 Times in 14,821 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Is it normal to feel this way on Vyvanse?

What is the dose you are on?
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
  #6  
Old 05-21-17, 12:10 PM
AmroIb AmroIb is offline
Jr Member
 

Join Date: Mar 2017
Location: Az
Posts: 12
Thanks: 17
Thanked 1 Time in 1 Post
AmroIb is on a distinguished road
Re: Is it normal to feel this way on Vyvanse?

You could have both, it's really hard to tell which disorder causing the symptoms it could be from bi-polar or medication withdrawal. Bi-polar one of the most misdiagnosed disorder, but why are you bothered if you are doing well on the medication ? even if it's causing hypo mania, hypo-mania itself is not bad unless it's making you hurting yourself or others, I believe I'm bi-polar and I experience the same symptoms as you on Adderall, was not professional diagnosed.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse and health ailments Drones200 Vyvanse 15 01-18-14 12:28 AM
Vyvanse helping with OCD and Anxiety, Terrible Adderall reaction Vyveee Vyvanse 4 08-29-13 01:49 AM
Vyvanse Not Working? heresomewhere Vyvanse 4 10-18-12 08:19 AM
Huge dilemma (At least for me) What do I do? (Sorry, it's a long read) Carth Vyvanse 10 05-20-10 01:37 PM


All times are GMT -4. The time now is 08:07 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums